# SDR CALA0100730

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO FRAME CORRODED AT FS 522 BETWEEN LONGERONS 28L AND 28R. THE CORRODED AREA OF FRAME WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-03 AND 51-30-5.
